# SDR MALA040772

- Difficulty date: December 5, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 18,672 hours, 20,236 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Contaminated
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RT TAIL PIPE HOT LIGHT ILLUMINATED.  AIR RETURN TO MEM.  MAINTENANCE APPLIED SEALENT TO TAIL PIPE SENSORS IAW SMM CHP 54-30-05-2 OPS CHECK GOOD IAW SMM CHP 26-11-00-5.
